# SDR DL76L091892

- Difficulty date: April 24, 2008
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 81,913 hours, 12,411 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLES/PYLONS ATTACH FITTING - MIDSPAR FITTING REPAIR IAW EO 01-074944-12 ME02 C/W EO 01-074944-12 ME02. ME02 WAS NOT COMPLETED ME04 WAS COMPLETED ON 04/24/08.
